# SDR CKSA97535

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Ws 170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND AFT SPAR VERTICAL STIFFENER CORRODED AT WS 170 LOWER CHORD.  REMOVED CORROSION IAW B727 SRM 51-10-6.  CORROSION FOUND OUT OF LIMITS IAW B727 SRM 51-10-1.  INSTALLED DOUBLER REPAIR IAW B727 SRM 51-40-4.  CORROSION TASK CARD NUMBER C57-581-03 PART 2 OF 4.  NON-ROUTINE TASK CARD NUMBER 002008.
